MAUDE Adverse Event Report: SYNTHES BRANDYWINE PRODISC C IMPLANT MED 5MM; PROSTHESIS, INTERVERTEBRAL DISC

SYNTHES BRANDYWINE PRODISC C IMPLANT MED 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number UNKNOWN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implant with a prodisc c implant at c4-5, no information is known about the implantation.Patient was experiencing hypermobility and the surgeon removed the implant and fused the patient on (b)(6) 2024.A dhr review could not be completed as the part number and lot number were not provided and could not be determined during the course of the complaint investigation.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk assessment found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The removed implants will be evaluated following exponent's approved prodisc c device evaluation protocol.The report will be issued under pdc-rd-0064.Pre-removal imaging was provided.The removal was due to the patient's hypermobility.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implant with a prodisc c implant at c4-5, no information is known about the implantation.Patient was experiencing hypermobility and the surgeon removed the implant and fused the patient on (b)(6) 2024.

Brand Name
PRODISC C IMPLANT MED 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer (Section G)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key20441413
Report Number3007494564-2024-00077
Device Sequence Number8090604
Product Code MJO
UDI-Device Identifier10705034763729
UDI-Public(01)10705034763729
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown